# SDR CALA2024011500104

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 31,569 hours, 11,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat 29c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 29ABC AISLE EMERGENCY EVAC LIGHT INOP, FOUND BUSTED CONNECTOR REPLACED AISLE EMERGENCY LIGHT ASSY WITH NEW IAW AMM 33-51-11/201. EMERGENCY LIGHT OPS CHECKED OKAY. PARTS USED: 29-3326-3-0013,QTY :1 VERIFIED ROW 29ABC EPL OPS CHECK OK
